# SDR 9504426623

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE NR 4 PYLON RIGHT SKIN PANEL AND UPPER CAP SKIN WAS FOUND WORN ADJACENT TO THE WING TO PYLON FAIRING ATTACH ANGLE.  PYLON SKIN AND UPPER CAP SKIN ARE MADE FROM .063 INCHES 2024-T3 AND .025: DOUBLER PLUS .032 INCH TRIPLER.  MADE REPAIR PER EA 66-96610.
